RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 5, paper published in the English version journal (Mi mz11915)  

Papers published in the English version of the journal

Families of Algebraic Varieties and Towers of Algebraic Curves over Finite Fields

S. Yu. Rybakov

Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow, 101447 Russia

Abstract: We introduce a new construction of towers of algebraic curves over finite fields and provide a simple example of an optimal tower.

Keywords: optimal tower, finite field.

Funding Agency Grant Number
Russian Science Foundation 14-50-00150
This research was carried out at the Institute for Information Transmission Problems of Russian Academy of Sciences and supported by the Russian Science Foundation under grant no. 14-50-00150.



English version:
Mathematical Notes, 2018, 104:5, 712–719

Bibliographic databases:

Document Type: Article
Received: 30.12.2017
Revised: 19.04.2018
Language: English

Citation: S. Yu. Rybakov, “Families of Algebraic Varieties and Towers of Algebraic Curves over Finite Fields”, Math. Notes, 104:5 (2018), 712–719

Citation in format AMSBIB
\Bibitem{Ryb18}
\by S.~Yu.~Rybakov
\paper Families of Algebraic Varieties
and Towers
of Algebraic Curves over Finite Fields
\jour Math. Notes
\yr 2018
\vol 104
\issue 5
\pages 712--719
\mathnet{http://mi.mathnet.ru/mz11915}
\crossref{https://doi.org/10.1134/S0001434618110123}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059276517}


Linking options:
  • http://mi.mathnet.ru/eng/mz11915

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019